# SDR CA070904002

- Difficulty date: September 2, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 29,776 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: 85770068003
- Condition: Broken
- Location: Ground Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW SNAGGED THAT THE GROUND SPOILER LIGHT ILLUMINATED IN FLIGHT. UPON INVESTIGATION MAINTENANCE FOUND THE LT OB GROUND SPOILER LEVER BROKEN AT THE SPOILER ACTUATOR ATTACH POINT. THE LEVER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070904002)
